# SDR USAA2009082092184

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 29,249 hours, 10,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3489
- Condition: Low Pressure
- Location: L1 Door
- Part time: 29,249 hours, 10,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EMERGENCY EGRESS SYSTEM - L-1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  MAINTENANCE SERVICED L-1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
